# SDR 08FDEA04636

- Difficulty date: October 30, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N491FE
- Make and model: Boeing 727227
- Aircraft serial: 21529
- Aircraft time: 40,187 hours, 27,171 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 69445661
- Condition: Cracked
- Location: Bs 950f
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT SHEAR TIE AT BS 950F BETWEEN STR 28L AND 29L IS CRACKED.  REMOVED SHEAR TIE IAW SRM 51-30-2.  FAB NEW SHEAR TIE FROM 7075-O 0.080 INCH IAW SRM 53-10-2 FIG 5 AND 53-10-4 FIG 15.  HEAT TREAT SHEAR TIE IAW FAS ENGINEERING REPORT NR 2-37153-807 REV A, TREAT AND PRIME NEW SHEAR IAW SRM 51-10-2.  INSTALLED NEW SHEAR TIE AT BS 950F BETWEEN STR 28L AND 29L IAW SRM 51-30-2 AND 53-10-4 FIG 15.
